# SDR AALA2020082549009

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 56,627 hours, 23,856 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Ufi
- Part number: 1030001001
- Part serial: 0596
- Condition: Inoperative
- Location: Fuel Indication
- Part time: 647 hours, 325 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UNIVERSAL FAULT INTERRUPTER (UFI) NOT RESPONDING TO COMMANDS, CAUSING CTR FUEL TANK CONFIG MESSAGE AFTER TAKEOFF AND SUBSEQUENT AIR INTERRUPT. REPLACED UFI WITH NEW IAW AMM 28-22-99, OPS CHECK GOOD.
